This work is licensed under a
Creative Commons Attribution 4.0 International License
 A. Haar, Zur Theorie der orthogonalen Funktionensysteme. Inaugural-dissertation, GeorgAugust-Universitat, Göttingen, (1909).
 P.L. Ulyanov, Series in Haar system, Matem. sbornik. 63: 1 (1964) 356-391. (in Russian).
 Z. Ciesielski, On Haar functions and on the Schauder Basis of the Space C⟨0, 1⟩, Bulletin de L'academie Polonaise Des Sciences. Serie des sci. math., astr. et phys. 7: 4 (1959) 227-232.
 B.I. Golubov, On Fourier series of continuous functions with respect to a Haar system, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964) 1271-1296. (in Russian).
 I. I. Sharapudinov, Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by finite Fourier-Haar series, Sb. Math. 205: 2 (2014) 291-306.
 S. Yu. Galkina, On the Fourier-Haar coefficients of functions of bounded variation, Mathematical Notes. 51: 1 (1992) 27-36.
 S. Yu. Galkina, On the Fourier-Haar Coefficients of Functions of Several Variables with Bounded Vitali Variation, Mathematical Notes. 70: 5 (2001) 733-743.
 S.S. Volosivets, Approximation of functions of bounded p-variation by means of polynomials of the Haar and Walsh systems, Mathematical Notes. 53: 6 (1993) 569-575.
 A.N. Shchitov, Sharp estimates of the Fourier-Haar coefficients of some classes of functions of several variables, Zb. Pr. Inst. Mat. NAN Ukr. 1: 1 (2004) 413-427. (in Russian).
 A.N. Shchitov, The Exact Estimates of Fourier-Haar Coefficients of Functions of Bounded Variation, International Journal of Advanced Research in Mathematics. 4 (2016) 14-22.
 M.G. Plotnikov, Coefficients of convergent multiple Haar series, Russian Mathematics. 56: 1 (2012) 61-65.
 B.I. Golubov, Series with respect to the Haar system, J. Soviet Math. 1: 6 (1973) 704-726.
 N.P. Khoroshko, On the best approximation in the metric of L to certain classes of functions by Haar-system polynomials, Mathematical notes of the Academy of Sciences of the USSR. 6: 1 (1969) 487-491.
 N.P. Khoroshko, Uniform approximation in classes of continuous functions by polynomials in the Haar system, Ukrainian Math. J. 22: 5 (1971) 611-618. (in Russian).
 S.B. Vakarchuk, A.N. Shchitov, On the best approximation of functions of bounded p-variation by Haar polynomials, Bulletin of the Dnipropetrovsk University. Mathematics. 11 (2004) 28-34. (in Russian).
 S.B. Vakarchuk, A.N. Shchitov, Estimates of the best one-sided approximation of some classes of functions by polynomials constructed on Haar system, Zb. Pr. Inst. Mat. NAN Ukr. 4 (2007) 7-22. (in Russian).
 S.B. Vakarchuk, A.N. Shchitov, Estimates for the error of approximation of functions in L1 p by polynomials and partial sums of series in the Haar and Faber-Schauder systems, Izvestiya Mathematics. 79: 2 (2015) 257-287.
 A.R. Abdulgamidov, On some properties of the Fourier-Haar series of the functions of two variables, Proceedings of the postraduate papers of the Kazan state university: Mathematics, Mechanics, Physics. (1968) 5-33. (in Russian).
 N.D. Rishchenko, On the best approximation of the function of the several variables by the step functions, Proccedings of the Dnipropetrovsk state university. (1969) 56-59. (in Russian).
 M.N. Ochirov, On approximation of functions of two variables by Fourier-Haar partial sums, Proccedings of the Kazan state university: Function analyse and function theory. 8 (1971) 142- 145. (in Russian).
 L.G. Khomutenko, Uniform approximation of functions of two variables by polynomials in the Haar system, Proccedings of the Dnipropetrovsk state university. (1973) 85-87. (in Russian).
 P.V. Zaderey, N.N. Zaderey, Uniform approximations by polynomials in the Haar system on classes of continuous functions of several variables, Zb. Pr. Inst. Mat. NAN USSR. (1984) 60- 66. (in Russian).
 S.B. Vakarchuk, A.N. Shchitov, Uniform approximation of some classes of functions of several variables by polynomials constructed by Haar system and partial sums of the Fourier-Haar series, Zb. Pr. Inst. Mat. NAN Ukr. 1: 1 (2004).
 M.K. Potapov, The study of some classes of functions by the help of the approximation by the angle, Proceedings of the Steklov Institute of Mathematics. 117 (1972) 256-291. (in Russian).
 M.K. Potapov, On the approximation by the angle, Proceedings of the Conference of Constructive Theory of Functions. 1969. (in Russian).
 G. Alexits, Convergence problems of orthogonal series, Akademia Kiado, Budapest, Hungary, (1961).
 B. S. Kashin, A. A. Saakyan, Orthogonal series, Transl. Math. Monogr., 75, Amer. Math. Soc., Providence, RI, (1989).
 S.S. Kaczmarz, H. Steinhaus, Theorie der Orthogonalreihen, Monografje Matematyczne, VI, Chelsea Publishing Company, New York, (1951).
 I.M. Sobol, Multidimensional quadrature formulas and functions Haar, Nauka, Moscow, USSR, (1969).
 O.D. Gabisonia, On the value of the best approximation of functions of several variables by polynomials in the Haar system, Izv. Vyssh. Uchebn. Zaved., Mat. 1 (1968) 39-46. (in Rusian).